# SDR 98ZZZX186

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206PD
- Make and model: Cessna TU206G
- Aircraft serial: 676
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Tab
- Part number: 12346281
- Condition: Corroded
- Location: Elevator
- Part time: 3,748 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE PROCESS OF ANNUAL INSPECTION, TECHNICIAN NOTICED WHAT APPEARED TO BE CORROSION STARTING UNDER THE PAINT AROUND THE RIVET HEADS ON THE UPPER SURFACE OF THE BRACKET FOR THE ELEV TAB CONTROL ROD.  WHEN PICKED AT THE RIVET HEADS WITH FINGERNAIL, SIX OF THE EIGHT RIVET HEADS POPPED OFF.
